# SDR DALA2017121708724

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 57,630 hours, 22,463 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACKED UPPER WEB ON THE BS 663 BULKHEAD BETWEEN RBL 31.83 TO 45.64, Z -6.  MAINTENANCE REPAIRED THE BULKHEAD IAW SRM 57-10-10, REPAIR 3.
